l-ADIC Representations of Galois Groups

Files in this item

Files Size Format View
article_RIP591_part3.pdf 2.546Mb application/pdf Thumbnail

Show full item record

Item Metadata

Title: l-ADIC Representations of Galois Groups
Author: Hoobler, Raymond T.
Series: The Rice University Studies, Volume 59, Number 1
Issue: Issue 1
Date: 1973-01
Citation: Hoobler, Raymond T.. (1973). "l-ADIC Representations of Galois Groups." vol. 59. no. 1, pp. 33-48.
Description: Paper by Raymond T. Hoobler

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.

This item appears in the following Collection(s)